You acknowledge and agree that by clicking on the button labeled "SUBMIT", "DOWNLOAD", "PLACE MY ORDER", "I ACCEPT" or such similar links as may be designated by Direct Digital to accept the terms and conditions of these Terms, you are submitting a legally binding electronic signature and are entering into a legally binding contract. You acknowledge that your electronic submissions constitute your agreement and intent to be bound by these T&C. Pursuant to any applicable statutes, regulations, rules, ordinances or other laws, including without limitation the United States Electronic Signatures in Global and National Commerce Act, . 106-229 (the "E-Sign Act") or other similar statutes, YOU HEREBY AGREE TO THE USE OF ELECTRONIC SIGNATURES, CONTRACTS, ORDERS AND OTHER RECORDS AND TO ELECTRONIC DELIVERY OF NOTICES, POLICIES AND RECORDS OF TRANSACTIONS INITIATED OR COMPLETED THROUGH THE SITE OR SERVICES OFFERED BY DIRECT DIGITAL. Further, you hereby waive any rights or requirements under any statutes, regulations, rules, ordinances or other laws in any jurisdiction which require an original signature or delivery or retention of non-electronic records, or to payments or the granting of credits by other than electronic means.
My husband started using Nugenix and actually noticed the change in his energy level and all was and is going well…..could be coinsidence but after about week he noticed his feet and ankles were swelling up and actualy hurt we didnt think it could have been the pills so went to dr they tested for gout —tests came back negative —he took the anti inflam med they prescribed and for few weeks all was ok —then it happened again just not as sever …..has anyone heard of or experienced anything like this?? it could totally be unrelated but I heard side effects on a commercial for some low t medication included swollen feet and ankles ????? Dont want my husband getting sick…..????